# SDR TAOA109806

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129932
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bendix
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 6500 - DCA-LGA - ON APPROACH, UPON FLAP EXTENSION, INBOARD FLAPS WOULD NOT EXTEND BEYOND 25 DEGREES.  REPLACED INBOARD FLAP POSITION INDICATOR.  (M)
